An Introduction to Equetro Overdose
) is a prescription medication used for bipolar disorder treatment
. The effects of an Equetro overdose will vary depending on a number of factors, including how much Equetro was taken and whether it was taken with any other medications, alcohol, or street drugs.
If you believe you may have overdosed on Equetro, seek immediate medical attention.
Equetro Overdose Symptoms
Equetro overdose symptoms may include:
- Twitching or shakiness
- Unusual body movements or postures
- Coordination problems
- Nausea or vomiting
- Irregular breathing or difficulty breathing
- A rapid heart rate (tachycardia)
- Low blood pressure (hypotension) or high blood pressure (hypertension)
- Loss of consciousness
Treatment for an Equetro Overdose
Treatment for an Equetro overdose varies. If the Equetro overdose was recent, you may be given medications to cause vomiting or diarrhea
. In some cases, your stomach may be "pumped" or you may be given medicines to absorb the Equetro in your digestive tract (to prevent it from entering your bloodstream). Sometimes, diuretics are given to help the kidneys remove Equetro from your body more quickly. Rarely, dialysis may be necessary. Generally, treatment for an Equetro overdose will include supportive care. This type of care consists of treating the symptoms that occur as a result of the overdose.